# SDR ASAA2022081939573

- Difficulty date: August 19, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 23,660 hours, 7,417 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Part number: 332A235011
- Condition: Broken
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING ASA W/O 1921020/DEFECT ASA LP 60094957: FOUND #2 ENG, HIGH STAGE VALVE LWR BODY DIAPHRAGM - SENSE LINE BROKEN @ VALVE 'B' NUT CONNECT POINT. (BROKEN TUBE). GROUNDED - YES. REPLACED HIGH STAGE VALVE LOWER SENSE LINE/TUBE REF. B737-900 AMM 36-11-06.
